# SDR USAA980413

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 46,477 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-CHECK, FOUND 2.25 INCH CRACK ON SKIN AT RT WING LEADING EDGE BETWEEN NR 2 AND NR 3 SLAT PANELS UPPER.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER MD-80 SRM 57-06B PAGE 11, FIG 4.  (M)
